# SDR USAAF97002

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Stops
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8079 - PIT-CLT - AFTER TAKEOFF RED AMBER DOOR LIGHTS ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE AND CONCLUDED IT WAS A DOOR PROBLEM.  RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MAIN GEAR DOORS (INBOARD) HITTING GEAR STRUTS ON BOTH SIDES.  AN ADJUSTMENT OF BOTH LEFT AND RIGHT MAIN GEAR DOOR STOPS WAS ACCOMPLISHED.  GEAR SWING WAS NORMAL.  (M)
